Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Corrigendum to ``Katznelson-Tzafriri type theorems for individual solutions of evolution equations''


Author: Nguyen Van Minh
Journal: Proc. Amer. Math. Soc. 138 (2010), 2263-2263
MSC (2010): Primary 34C27, 34D20, 34G10, 35B15, 35B35, 47D06
Published electronically: February 3, 2010
Original Article: Proc. Amer. Math. Soc. 136 (2008), 1749-1755.
MathSciNet review: 2596067
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The author of the paper ``Katznelson-Tzafriri type theorems for individual solutions of evolution equations'', Proc. Amer. Math. Soc. 136 (2008), 1749-1755, corrects some conditions in the statements of the main results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 34C27, 34D20, 34G10, 35B15, 35B35, 47D06

Retrieve articles in all journals with MSC (2010): 34C27, 34D20, 34G10, 35B15, 35B35, 47D06


Additional Information

Nguyen Van Minh
Affiliation: Department of Mathematics, University of West Georgia, Carrollton, Georgia 30118
Email: vnguyen@westga.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10349-9
PII: S 0002-9939(10)10349-9
Keywords: Spectral theory of functions
Received by editor(s): December 17, 2009
Published electronically: February 3, 2010
Article copyright: © Copyright 2010 American Mathematical Society